# SDR SWAA2021120750003

- Difficulty date: December 3, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N8621A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36917
- Aircraft time: 27,526 hours, 12,424 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT POST ANGLE CRACK AT STA 867 LBL 12 MARKED. ; / [01] REMOVED AND REPLACED SUPPORT POST ANGLE AT STA 867LBL IAW SRM 51-40-02; [02] COMPLIED WITH INSPECTION.; [03] COMPLIED WITH INSPECTION.; [04] COMPLIED WITH INSPECTION.; [05] SUPPORT POST ANGLE CRACK AT STA 867 LBL 12 MARKED
